Bronchiectasis

After having Pseudomonas in April, ciprofloxacin not working for it, I was cleared of it in hospital. I suffered chest infections continually until October when I started taking Azithromycin three times per week. Great it works but... I am going crackers with eczema on my neck and face. Everywhere the light gets to so it might cause photosensitivity. Does anyone else get this and what might be the answer?

3 Replies

oldestnewest
  • Hydro-cortisone 1 % m/m cream of your doctor should stop the itching and give the skin time to heal

  • Sorry I know how to deal with eczema and have 1% and diprobase and every other piece of information to deal with it, I was just wondering if anyone else had a similar problem with this type of antibiotic and maybe had a similar one with less of a side effect. Other than 1% hydrocortisone or prednisone daily, neither of which I wish to do, I am out of ideas.

  • sorry for leading you of the beaten path I just run this by my IV community nurse and he said it can be a problem of the antibiotic I am on the same one at the moment

You may also like...